Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 31, NWS Lincoln, IL

April 9, 2015Clark County, Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 9, 2015, 10:30 PM CDT for Clark County, Crawford County, Jasper County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 10:30 PM CDT (03:30 UTC)
Expired
Apr 9, 2015, 11:15 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IL, Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 90 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 11:00 PM CDTTSTM WND DMG2 Ene Robinson, IL100 FEET OF FENCE BLOWN DOWN AT THE ROBINSON CORRECTIONAL FACILITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 6:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1160 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
1.4
Supercell composite
15.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WUUS53 KILX 100330
SVRILX
ILC023-033-079-100415-
/O.NEW.KILX.SV.W.0031.150410T0330Z-150410T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1030 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  EASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 1115 PM CDT

* AT 1027 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF HAZEL DELL TO WILLOW HILL TO
  WEST LIBERTY...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ROBINSON...STE. MARIE...OBLONG...ANNAPOLIS...EATON...HUTSONVILLE...
  HARDINVILLE...WEST UNION...NEW HEBRON...FLAT ROCK...PALESTINE...
  ORANGE...STOY...TRIMBLE...WEST YORK...YORK AND CRAWFORD COUNTY
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 3886 8754 3885 8826 3903 8805 3916 8805
      3929 8761 3926 8760 3926 8757 3921 8757
      3914 8765 3910 8761 3909 8762 3906 8757
      3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0331Z 262DEG 34KT 3914 8793 3904 8792
          3890 8809

HAIL...1.00IN
WIND...60MPH

$$

GEELHART
4 follow-up statements
659 
WWUS53 KILX 100346
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1046 PM CDT THU APR 9 2015

ILC023-033-079-100415-
/O.CON.KILX.SV.W.0031.000000T0000Z-150410T0415Z/
JASPER IL-CLARK IL-CRAWFORD IL-
1046 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD...
SOUTHEASTERN CLARK AND SOUTHEASTERN JASPER COUNTIES UNTIL 1115 PM
CDT...

AT 1043 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ANNAPOLIS TO EATON TO STE. MARIE...AND MOVING EAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROBINSON...HARDINVILLE...WEST UNION...HUTSONVILLE...NEW HEBRON...FLAT
ROCK...PALESTINE...TRIMBLE...WEST YORK...YORK...DARWIN AND CRAWFORD
COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 3886 8754 3885 8816 3905 8796 3920 8781
      3929 8761 3926 8760 3926 8757 3921 8757
      3914 8765 3910 8761 3909 8762 3906 8757
      3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0346Z 262DEG 34KT 3916 8775 3906 8774
          3892 8791

HAIL...1.00IN
WIND...60MPH

$$

GEELHART
529 
WWUS53 KILX 100357
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 PM CDT THU APR 9 2015

ILC079-100407-
/O.CAN.KILX.SV.W.0031.000000T0000Z-150410T0415Z/
JASPER IL-
1057 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 3886 8754 3885 8794 3895 8794 3905 8786
      3917 8775 3920 8770 3923 8765 3925 8757
      3921 8757 3914 8765 3910 8761 3909 8762
      3906 8757 3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0357Z 262DEG 34KT 3917 8762 3907 8761
          3890 8780

$$

ILC023-033-100415-
/O.CON.KILX.SV.W.0031.000000T0000Z-150410T0415Z/
CLARK IL-CRAWFORD IL-
1057 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD AND
SOUTHEASTERN CLARK COUNTIES UNTIL 1115 PM CDT...

AT 1054 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEST UNION TO HUTSONVILLE TO HARDINVILLE...AND MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PALESTINE...FLAT ROCK AND CRAWFORD COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 3886 8754 3885 8794 3895 8794 3905 8786
      3917 8775 3920 8770 3923 8765 3925 8757
      3921 8757 3914 8765 3910 8761 3909 8762
      3906 8757 3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0357Z 262DEG 34KT 3917 8762 3907 8761
          3890 8780

HAIL...1.00IN
WIND...60MPH

$$

GEELHART
059 
WWUS53 KILX 100405
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT THU APR 9 2015

ILC023-100414-
/O.CAN.KILX.SV.W.0031.000000T0000Z-150410T0415Z/
CLARK IL-
1105 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 3886 8754 3885 8792 3893 8784 3901 8778
      3908 8773 3912 8769 3914 8765 3910 8761
      3909 8762 3906 8757 3900 8757 3896 8751
      3892 8751
TIME...MOT...LOC 0404Z 259DEG 34KT 3913 8761 3905 8756
          3888 8775

$$

ILC033-100415-
/O.CON.KILX.SV.W.0031.000000T0000Z-150410T0415Z/
CRAWFORD IL-
1105 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CRAWFORD COUNTY UNTIL 1115 PM CDT...

AT 1104 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUTSONVILLE TO PALESTINE TO HARDINVILLE...AND MOVING
EAST AT 40 MPH. A 53 MPH WIND GUST WAS REPORTED AT THE CRAWFORD COUNTY
AIRPORT EAST OF ROBINSON AT 1104 PM.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FLAT ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 3886 8754 3885 8792 3893 8784 3901 8778
      3908 8773 3912 8769 3914 8765 3910 8761
      3909 8762 3906 8757 3900 8757 3896 8751
      3892 8751
TIME...MOT...LOC 0404Z 259DEG 34KT 3913 8761 3905 8756
          3888 8775

HAIL...<.75IN
WIND...60MPH

$$

GEELHART
213 
WWUS53 KILX 100414
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1114 PM CDT THU APR 9 2015

ILC033-100424-
/O.EXP.KILX.SV.W.0031.000000T0000Z-150410T0415Z/
CRAWFORD IL-
1114 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD COUNTY WILL
EXPIRE AT 1115 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A WIND GUST OF 55 MPH WAS REPORTED AT THE CRAWFORD COUNTY AIRPORT AS
THE STORM MOVED THROUGH.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 3886 8754 3885 8792 3893 8784 3901 8778
      3908 8773 3912 8769 3914 8765 3910 8761
      3909 8762 3906 8757 3900 8757 3896 8751
      3892 8751
TIME...MOT...LOC 0414Z 259DEG 34KT 3915 8749 3907 8744
          3890 8763

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 8:54 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 9, 8:54 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT Thu Apr 9 2015

.UPDATE...
ISSUED AT 854 PM CDT THU APR 9 2015

Vigorous shortwave and jet streak are pushing a cold front rapidly
across IL. They have triggered strong to severe storms with
isolated tornadoes this afternoon/evening. Remaining storms seem
to be evolving into more outflow dominated storms, but will
continue to monitor for any localized rotations the next couple
hours. Storms and cold front are projected to be east of our IL
counties by 11 pm, with strong west-southwest winds in their wake.
Sustained winds behind the front will increase to 20 mph and
gust to 35 mph at times. A brief period of clearing skies may
follow the front for an hour or so, but low clouds will return for
6-8 hours the rest of the night. Clear skies will return from west
to east around sunrise tomorrow, with gusty winds continuing.

Low temps will drop about 20 degrees colder than last night, with
readings in the mid to upper 40s toward sunrise. Likewise, highs
on Friday will be around 15-18F colder than today, but still in
the low 60s.

Updated the weather and PoP forecasts to match expected trends,
with minor adjustments to clouds cover timing. Updated info will
be available by 9 pm.

&&

.SHORT TERM...(Tonight)
ISSUED AT 307 PM CDT THU APR 9 2015

19z/2pm surface analysis shows 998mb low centered over southeast
Iowa, with cold front trailing southward into western Missouri.
Line of convection is rapidly developing along the front within the
moderately unstable and uncapped airmass in the warm sector.  0-6km
bulk shear values will be on the increase as the afternoon
progresses as a mid-level short-wave approaches from the west,
resulting in continued convective intensification.  HRRR has had a
good handle on the situation throughout the day, with its latest
iteration agreeing closely with prior runs.  Based on satellite
timing tools and HRRR guidance, it appears the line of storms will
cross the Mississippi River by 23z/6pm, then will track through the
Illinois River Valley and to the I-55 corridor by about 02z/8pm.
Damaging wind gusts will be the primary threat, but large hail and a
few tornadoes will be possible as well.  As the storms move further
east, they will likely congeal into a solid line and the tornado
threat will diminish accordingly.  Once the front passes, windy and
cooler weather will be on tap overnight with a slow west to east
clearing trend by dawn.

&&

.LONG TERM...(Friday through Thursday)
ISSUED AT 307 PM CDT THU APR 9 2015

Morning upper air shows a potential severe event this afternoon and
evening, as main upper level shortwave and vort max over southwest
NE at 12z will be rotating to the east. Low level thermal ridge and
moisture axis extends into MO/IL ahead of the approaching front.
low level jet is particularly strong flowing into MO/western IL and
so ample shear available in warm sector.

HRRR model and NAM a little slower on the movement of the front
through the region, going through this evening. Shear with strong
upper jet and low level southern jet will make severe potential with
severe storms possible on the cold front as it sweeps through.
Deepening surface low to move northeast into eastern IA and then
southern WI.

High pressure in control until weak front moves in and brings
showers on late Sunday and Sunday night. Another chance off showers
Tuesday into Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
ISSUED AT 700 PM CDT THU APR 9 2015

Line of storms firing along a cold front will produce heavy rain,
hail and possible tornadoes. Lower chances that any terminal site
will get hit directly by any severe weather, but still possible.
Target window should be 2 hours as the line moves through, so we
continued with 2hr tempos for heavy rain and MVFR vis/cig.
Upstream obs and satellite images show a break in the MVFR cigs
should follow the line, before MVFR clouds return in wrap-around
moisture behind the low pressure system. Will continue MVFR clouds
until 10z at PIA, then advance clearing eastward into Friday
morning.

Strong winds will continue both ahead of the front and behind.
Wind direction will remain SW ahead of the front, with gusts to
30kt, then become west later tonight. Gusts will increase to
25-30kt tomorrow as mid level jet winds continue to be strong.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until 1 AM CDT Friday FOR ILZ054>057-061>063-
066>068-071>073.

&&

UPDATE...Shimon
SHORT TERM...Barnes
LONG TERM...Goetsch
AVIATION...Shimon
Hazardous weather outlook, Apr 9, 3:50 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT THU APR 9 2015

ILZ027>031-036>038-040>053-101100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
350 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL PUSH INTO THE AREA THIS EVENING...TRIGGERING A
ROUND OF POTENTIALLY SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH, LARGE HAIL GREATER THAN QUARTER SIZED, AND
ISOLATED TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ACTIVE WEATHER WILL RETURN EARLY NEXT WEEK...WITH THUNDERSTORM
CHANCES ON SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATER TODAY...MAINLY BETWEEN 4 PM
AND 10 PM.

ILZ054>057-061>063-066>068-071>073-101100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
350 PM CDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL PUSH INTO THE AREA THIS EVENING...TRIGGERING A
ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH, LARGE HAIL GREATER THAN QUARTER
SIZED, AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION TO THE
THREAT FOR SEVERE THUNDERSTORMS...HEAVY RAINFALL AND FLASH
FLOODING WILL REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ACTIVE WEATHER WILL RETURN EARLY NEXT WEEK...WITH THUNDERSTORM
CHANCES ON SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATER TODAY...MAINLY BETWEEN 7 PM
AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Apr 9, 9:12 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     MODE                    39.27N 88.74W
04/09/2015                   SHELBY             IL   EMERGENCY MNGR

            DAMAGE TO SHED.

&&

DRH
Local storm report, Apr 9, 9:19 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             MONTICELLO              40.03N 88.57W
04/09/2015  M1.00 INCH       PIATT              IL   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

DRH
Local storm report, Apr 9, 9:28 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             SEYMOUR                 40.10N 88.42W
04/09/2015  M0.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0922 PM     HAIL             MAHOMET                 40.19N 88.40W
04/09/2015  M1.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

&&

DRH
Local storm report, Apr 9, 9:33 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             8 SW CHILLICOTHE        40.84N 89.61W
04/09/2015  E1.25 INCH       PEORIA             IL   TRAINED SPOTTER

            HAIL STARTED AS DIME SIZE, THEN INCREASED TO QUARTER AND
            HALF DOLLAR SIZE.

0130 PM     FUNNEL CLOUD     DUNLAP                  40.86N 89.68W
04/09/2015                   PEORIA             IL   NWS EMPLOYEE

            ROPE FUNNEL NEAR NORTH NORTHTRAIL DRIVE IN DUNLAP. BASE
            OF THE ROPE FUNNEL IS OBSCURED BY HOUSES.

0132 PM     TORNADO          8 SW CHILLICOTHE        40.84N 89.61W
04/09/2015                   PEORIA             IL   TRAINED SPOTTER

            TORNADO ON THE GROUND MOVING ENE. COULD SEE THE FUNNEL
            CLOUD AND SOME DEBRIS ON THE GROUND, BUT THE MIDDLE OF
            THE TORNADO WAS INVISIBLE. IT WAS MOVING TOWARDS
            CHILLICOTHE.

0135 PM     FUNNEL CLOUD     2 W CHILLICOTHE         40.92N 89.54W
04/09/2015                   PEORIA             IL   TRAINED SPOTTER

            FUNNEL CLOUD BUT NO TOUCH DOWN. THERE WAS A STRONG GUST
            OF WIND IN CHILLICOTHE.

0137 PM     TORNADO          3 W ROME                40.88N 89.57W
04/09/2015                   PEORIA             IL   TRAINED SPOTTER

            BRIEF ROPE TORNADO

0145 PM     FLOOD            CHARLESTON              39.48N 88.18W
04/09/2015                   COLES              IL   MESONET

            SWOP REPORT. THE TOWN BRANCH IS 1 FT OVERBANK STAGE WHERE
            IT INTERSECTS 6TH AND 7TH STREET NEAR DOWNTOWN
            CHARLESTON.

0520 PM     HAIL             GLASFORD                40.57N 89.81W
04/09/2015  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

0521 PM     HAIL             GLASFORD                40.57N 89.81W
04/09/2015  M1.00 INCH       PEORIA             IL   PUBLIC

0652 PM     TSTM WND GST     1 S FARMINGTON          40.70N 90.01W
04/09/2015  E40.00 MPH       FULTON             IL   EMERGENCY MNGR

0652 PM     HAIL             1 S FARMINGTON          40.70N 90.01W
04/09/2015  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

0657 PM     HAIL             2 S ELMWOOD             40.75N 89.97W
04/09/2015  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

0700 PM     HAIL             1 S WAVERLY             39.58N 89.95W
04/09/2015  M1.50 INCH       MORGAN             IL   EMERGENCY MNGR

0708 PM     HAIL             4 S PRINCEVILLE         40.87N 89.76W
04/09/2015  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

0710 PM     HAIL             AUBURN                  39.58N 89.75W
04/09/2015  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

0713 PM     HAIL             CHATHAM                 39.67N 89.70W
04/09/2015  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

0717 PM     HAIL             2 NW DIVERNON           39.59N 89.68W
04/09/2015  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

            AT 104 AND KESSLER RD.

0719 PM     FUNNEL CLOUD     DIVERNON                39.57N 89.65W
04/09/2015                   SANGAMON           IL   EMERGENCY MNGR

0719 PM     HAIL             DIVERNON                39.57N 89.65W
04/09/2015  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

0720 PM     HAIL             DUNLAP                  40.86N 89.68W
04/09/2015  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

0720 PM     HAIL             PRINCEVILLE             40.93N 89.76W
04/09/2015  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

0730 PM     HAIL             HOPEWELL                40.98N 89.46W
04/09/2015  M0.88 INCH       MARSHALL           IL   TRAINED SPOTTER

0740 PM     TSTM WND DMG     1 NW PEORIA             40.76N 89.62W
04/09/2015                   PEORIA             IL   EMERGENCY MNGR

            PLASTIC PANEL BLOWN DOWN.

0742 PM     HAIL             2 N TAYLORVILLE         39.55N 89.26W
04/09/2015  M0.75 INCH       CHRISTIAN          IL   EMERGENCY MNGR

0742 PM     FUNNEL CLOUD     2 N TAYLORVILLE         39.55N 89.26W
04/09/2015                   CHRISTIAN          IL   EMERGENCY MNGR

0747 PM     FUNNEL CLOUD     3 S TOVEY               39.55N 89.46W
04/09/2015                   CHRISTIAN          IL   AMATEUR RADIO

0759 PM     HAIL             2 N WASHBURN            40.95N 89.29W
04/09/2015  M0.75 INCH       MARSHALL           IL   EMERGENCY MNGR

0800 PM     HAIL             2 W VARNA               41.04N 89.26W
04/09/2015  M1.00 INCH       MARSHALL           IL   EMERGENCY MNGR

0818 PM     HAIL             TAYLORVILLE             39.52N 89.26W
04/09/2015  M1.00 INCH       CHRISTIAN          IL   EMERGENCY MNGR

0834 PM     HAIL             COWDEN                  39.25N 88.86W
04/09/2015  M0.75 INCH       SHELBY             IL   EMERGENCY MNGR

0840 PM     HAIL             1 N BEECHER CITY        39.20N 88.79W
04/09/2015  M1.00 INCH       EFFINGHAM          IL   EMERGENCY MNGR

0845 PM     TSTM WND DMG     MODE                    39.27N 88.74W
04/09/2015                   SHELBY             IL   EMERGENCY MNGR

            DAMAGE TO SHED.

0908 PM     HAIL             MONTICELLO              40.03N 88.57W
04/09/2015  M1.00 INCH       PIATT              IL   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0919 PM     HAIL             SEYMOUR                 40.10N 88.42W
04/09/2015  M0.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0922 PM     HAIL             MAHOMET                 40.19N 88.40W
04/09/2015  M1.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

&&

DRH
Local storm report, Apr 9, 9:42 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
942 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             1 S MAHOMET             40.18N 88.40W
04/09/2015  M1.75 INCH       CHAMPAIGN          IL   COCORAHS

&&

DRH
Local storm report, Apr 9, 10:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     2 NW ALTAMONT           39.08N 88.77W
04/09/2015                   EFFINGHAM          IL   LAW ENFORCEMENT

            LARGE TREE BRACHES DOWN...BLOCKING COUNTY ROAD 1220 N.

0854 PM     TSTM WND DMG     3 N EFFINGHAM           39.16N 88.55W
04/09/2015                   EFFINGHAM          IL   LAW ENFORCEMENT

            LARGE TREE BRANCHES DOWN...BLOCKING HIGHWAY 9.

&&

DRH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:24 PM CDTTornado WarningILXChristian, Sangamon21 min
Apr 9, 7:32 PM CDTTornado WarningILXMarshall, Peoria, Woodford28 min
Apr 9, 7:41 PM CDTTornado WarningILXChristian, Macon34 min
Apr 9, 7:57 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford33 min
Apr 9, 8:13 PM CDTTornado WarningILXChristian, Macon, Moultrie, Shelby32 min
Apr 9, 8:28 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Shelby47 min
Apr 9, 9:01 PM CDTSevere Thunderstorm WarningILXPiatt18 min
Apr 9, 9:06 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Effingham, Jasper39 min
Apr 9, 9:16 PM CDTSevere Thunderstorm WarningILXChampaign28 min
Apr 9, 9:38 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper52 min
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningILXClark, Cumberland, Jasper60 min
Apr 9, 10:26 PM CDTAreal Flood AdvisoryILXClark, Cumberland3 hr
Apr 10, 10:25 AM CDTRiver Flood WarningILXLawrence4 days
Apr 10, 1:38 PM CDTWind AdvisoryILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.